# SDR CALA2024120603026

- Difficulty date: December 4, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N68061
- Make and model: Boeing 767424ER
- Aircraft serial: 29456
- Aircraft time: 89,224 hours, 12,624 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 1400252
- Part serial: 0330572
- Condition: Faulted
- Location: Anti-Skid Sys
- Part time: 14,426 hours, 2,223 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ANTISKID CAUTION MSG. ANTISKID CONTROLLER, BIT TEST PASS. #7 ANTISKID XDCR SPIN TEST ROTABLE PARTS CHANGE WAS INDICATED - TT # 1527113  SN OFF 0572 STILL NEEDED FOR REPLACEMENT OF TRANSDUCER. AFTER TAKE-OFF, ANTISKID CAUTION MSG BITE CHKD ANTISKID AUTO BRAKE CONTRL UNIT, BITE SHOWS #7 BRAKE ANTISKID/AUTOBRAKE CONTROLLER STILL SHOWS #7 XDCR FAULT. FOUND TRANSDUCER. REPLACED #7 BRAKE TRANSDUCER/INAXLE ASSY IAW AMM HIGH RESISTANCE TO WIRE W1524-204R-20. FUTHER TROUBLESHOOTING 32-42-05. REQS OPS CK OF #7 BRAKE TRANSDUCER IAW AMM TASK AND FOUND WIRE BARELY ATTACHED AT PIN #7 OF D5032P. RETERMINATED 32-42-05-404-007-001. STEP (3) AND BEYOND FOR OPS CK.PARTS IAW SWP CH 20-61-11 AND WDM 32-42-11 PG 6. CLEARED FAULT ON TRANSDUCER, C/W #7 TRANSDUCER INSTALLATION FROM STEP 3. ALL OPS NRML.
